# SDR QXEA2021050300212

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 45,474 hours, 48,026 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AUTOFEATHER TEST, "A/F TEST ABORT" DISPLAYED ON #1 SIDE, #2 SIDE DISPLAYS DASHES WITH NO MESSAGE. REMOVED FROM SERVICE. C/W Q400 FIM TASK 61-20-00-810-805.  NO CDS FAULTS LOGGED.  AUTOFEATHER TEST PASSED IAW Q400 AMM 61-20-00-710-805.  NO OTHER DEFECTS NOTED.
